MAUDE Adverse Event Report: ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER

ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that tooth #10 broke while wearing the aligners.Medical intervention was required, and an extraction was performed.Aligner treatment was discontinued.For this event, the patient identifier is c3d010cfe59c89 and the complaint number is id-(b)(4).
 
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to tooth breakage which the customer stated resulted in extraction of the tooth.This adverse event is being reported after 30 calendar days.This event was original classified under a non-reportable category within the complaint handling system.

Brand Name
SMILEDIRECTCLUB ALIGNER SYSTEM
Common Device Name
SEQUENTIAL ALIGNER
Manufacturer (Section D)
ACCESS DENTAL LAB
1530 antioch pike
antioch TN 37013
Manufacturer Contact
john dargis
1530 antioch pike
antioch, TN 37013
7736774753
MDR Report Key15663465
Report Number3014658399-2022-00376
Device Sequence Number15070482
Product Code NXC
UDI-Device Identifier00850007728014
UDI-Public0100850007728014
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2021
Initial Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other;
Patient Age51 YR
Patient SexUnknown